A minimal surface criterion for graph partitioning release_rev_fcbc6fe7-8bfa-4c9c-9bd5-a5caf9f373a2

by Braxton Osting, Dominique Zosso

Published in Inverse Problems and Imaging by American Institute of Mathematical Sciences (AIMS).

2016   Volume 10, p1149-1180

Type  article-journal
Stage   published
Year   2016
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1930-8337
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)

This is a specific, static metadata record, not necessarily linked to any current entity in the catalog.

Catalog Record
Revision: fcbc6fe7-8bfa-4c9c-9bd5-a5caf9f373a2